Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
46 Posts
Discussion Starter · #1 ·
I've been on Prozac for 4 months now. Although I don't have incredible lows like I did before I started it, I don't seem to be anymore chipper. I know its not a pill for happiness but I was hoping I would at least lose some of the negativety and be able to smile again. It seems like I can't smile and always seem SO serious. People will ask me why I'm so serious and I'll try to force an awkward smile.

I wouldn't mind being shy at all if I was able to smile and laugh occasionally. Ugh....I think I'm going to finally ask my doc to switch me to Zoloft. Who knows if that will help....
 

·
Registered
Joined
·
336 Posts
u could augment it with something. Sometimes if u add another med the other one will start working really good to its full potential. buspar maybe. a mood stabalizer with antidepressant properties too. who knows
 
1 - 3 of 3 Posts
Top